| Model Number |
100042-04 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Necrosis (1971)
| Date of Event |
04/10/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
Per clinical trial (b)(4): on (b)(6) 2019, patient underwent bilateral breast revision mastopexy/reduction; superior pedicle, using a full vertical and horizontal t incision.2 pieces of galashape (galaflex 3d) were used.Concomitant procedure was liposuction to bilateral breasts.On (b)(6) 2019, left breast necrosis was reported.Patient was treated with medication (hydrocortisone cream, gabapentin 300mg).On (b)(6) 2019, the last documented follow up visit on this patient, notes indicate that breast incisions healing well.Fat necrosis of lower left pole of breast causing puckered look.Resolution date not given.Review by medical affairs identifies the reported adverse event as likely related to the device and serious.
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.As reported, the patient was diagnosed with the post-op complication of necrosis.Medical affairs has assessed the patient¿s postoperative course as being serious and likely related to the study device.Review of the device history records confirmed the device was manufactured to specification.Note: this mdr report is related to a retrospective study conducted to proactively gather real-world evidence on the use and safety of the p4hb product family, including galaflex scaffold, galaflex 3d, and galaflex 3dr. all safety events from the study are adjudicated by the bd medical monitor for an independent assessment of severity and relatedness. in an abundance of caution, events for which relatedness cannot be ruled out are processed for mdr reporting.Not returned - remains implanted.